You are funny! I've read some of your comments on other threads and your humour always manages to peek through. Good luck to you its needed!
When I was prescribed my chemo treatment ( 6 x FEC) I was told that Epirubicin was the one that attacked the hair.
My hair grows daily and is thick + wiry so like all of us I am dreading being without it...
I try a positive spin and imagine what colour it will be when it returns.
Beautiful silver grey ? Gleaming soft lustrous shining black?
Sometimes the Brillo Pad look comes to mind but we won't go there!!
I wish you well and hope everything works out for you + all the brave people on here!
Have a good w/end
oops - sorry girls - Ithought I was on the hair one - i forgot I moved onto the red - face one
have a red face now - am embarrassed!!!
love FB 🙂 xxxxxxxx
I have had low neutofils twice so far and have been given Neupogen each time - a series of injections.
I felt very very out of sorts (esp the 2nd time) but after a couple of days I had turned a corner and by the end of the course perked up considerably
Looked them up on the internet and there is e-coli in it which makes me laugh!
Am now due to have first Tax on Monday (having had 4 x Fec) so let's see what happens
Somewhat miraculusly (spelling?) I am still with hair ... but this would give you a false impression. It's very very thin and you can see my head. It's also very fiine (always has been - am hoping chemo might thicken it up a bit). It's growing faster than normal at the moment (it used to grow at a snail's pace). It drops out every morning in the shower and at this rate I will be bald when the treatment is finished - ironic or what?
Am scanning all the threads hoping to find something that will tell me that it won't fall out on Tax - although I tried my wig on again and it looks loads better than my own haor now so I'm not sure why I'm botherred!!!!! Confused or what ??? You can tell a chemo is round the corner!
Have the feeling it will all be gone next week ....
Good luck everyone
Love FizBix xxxxxxxxxx
Eleven sessions of Tax, Terry - I take of my hat and expose my shaved head to her! An amazon. According to my onc (in Finland) nausea is usually worse on Fec than Tax but as I had my first chemo today (Tax) I'm not in a position to offer an informed opinion.
Best of luck & courage to your wife.
My wife had eleven sessions of Taxotere ( yes eleven !! ) The anti sickness tablets worked for her then but the FEC seems worse in that respect.
Having said that she is fine yesterday and today as well.
I had similar back in feb.your neuts should be between 4 and 11- mine dropped right down to zero so unable to fight infection and ended up on antibiotic drip for 4 days. Also had high temp.They will know if they are up by blood test- do you have one day before?
Terry i was not on same as your wife but on tax and it took me 4/5 days to recover, although not sick,Ask for sickness tablets to be changed.
VERY LOW NEUTROPHILS.
Hello everyone. Hope you are all doing well + coping.
I had to go to hosp today to have my stitches ( portacath insertion ) removed. Also had my first blood count taken.
I knew I wasn't feeling 100% but nothing specific ...just out of sorts.
Afterwards we went to the shopping centre and Then!! I realised I was feeling quite unwell
By the time I reached home the hosp were on saying my white blood cell count was really low!!!
Remember. I was the one almost too chicken to give myself the booster inj . TG I did!
So now I'm on some antibiotics and wondering what happens next.
Anyone with similar experience?/ My neutr. are 3.5% and W B Cells 0.90 Not sure I understand,.
I wonder what would have happened if I hadn't had the booster...don't want to think about that one.
My 2nd fec is booked for May 8th. Will they come up by then??
All comments and advice greatly received
Four days after 3rd FEC my wife was sick at 0700 this morning. She has taken the Zometa anti sickness drugs, anyone else still like this four days after ?
Hi Judy, Many thanks for that! I will let you know how I proceed. Just got my date for no2, may 8th. So definitely 'on the road'.
Isn't this forum just the best thing ever!!
Thank you all at Breast Cancer Care.. I would never have even considered chemo . until I read all the encouraging and uplifting comments on here.
Good luck to all you brave + lovely people
Hi Lyn. I'm doing very well indeed. Nausea still around a bit and a few other niggles but nothing that isn't manageable or like as bad as I had imagined.
Now of course I,m wondering if this is 'just the beginning' Is there a lot worse waiting to come? What do you think?
Once again I really am thrilled to have had the portacath, it did make life so much easier.
Hope you are keeping on top of things.
Very best wishes
Hi coleen, just found this, I was wondering how you were doing. Hope the 'flu-ey feeling passes quickly. Keep an eye on the temperature and maybe ring them if you're concerned, at least they can say if they'd recommend you go in to be checked. All the best to you. Lyn xx
I always get a red face the day after my fec , it lasts for about 2-3 days, then my skin glows and is soft and clear like a six year olds, but with the wrinkles!
aloe vera gel is great for scarring and will soothe those feet.
Its not the steroids its the chemo I believe.
I had the same fears as you, terrified before my first FEC - no side effects to speak of afer the first two just slight nausea and pain in the arm where I had chemo. After the third one I felt a bit sick for a few days but took my tablets. I found I felt sick whenever my stomach was empty just like morning sickness so I ate for England just to feel ok. I also felt a bit more tired but that was all. I'll let you know how I feel after the 4th one. My onc and breast care nurse say that everyone reacts differently and some women even "sail through it" . The fear of side effects always seem worse than the actuality. Anyway, chin up you are not alone.
love Judy x
I got a bright red chest and a feeling in my face like the end of a day in the sunshine. Went to get red chest checked out at hospital but they couldn't find out cause. Got home and read all the leaflets on tablets I had been given. The steroids packet states "flushing" as a possible side effect. Shame the hospital don't seem to know this!
I am going for my 4th FEC chemo next Tuesday, getting nearer the end, but not near enough, can't wait!
love and cheer to all
I think each chemo affects you slightly differently, I get pain in the bones of my ribs/sternum/collarbone but not the skin. I always look a bit red though! Hope your wife goes on OK
I am on epi and my partner said I looked like I had a 'dirty' face. It has now cleared and as lady chatterbox said 'how wonderful you look' is now being said to me as my face is so 'clear' i.e. no spots (probably blasted away by the toxic red juice !)
Funny ! my wife has just had her 3rd FEC and for the first time her cheeks are glowing red, is it an increase in steroids on the 3rd dose ?
Hi Coleen.I had 4 AC and 3 Taxotere and I found the tax the hardest, bright red cheeks , tingly feet,aching all over.I also had high temp after first one and my neutrophils had all but gone so ended up on anti biotic drip for 4 days, don't worry about hospitals get it checked.
Many many thanks to all of you. It really is reassuring to know I'm not alone.
I've been told that a very good product is Bio Oil > Lots of properties in there to stop skin peeling. Very good for scarring too.
My flu like symptoms have kicked in and I'm feeling sore + painful all over.
My temp is slightly above 37 but I don't want to be a baby or alarmist.
Any advice appreciated
Best wishes to all of you
hi as I have rosacea whivh means my face is always red I now go purple for a few days and yes it is so irritating when people think because you have a rosy glow you are in the pink of health. my family look at my eyes to see how I am really doing.
I think that is one of the reasons that people always tell me how well I look, my skin glows. Of course I want to punch them, cos I often feel like sh*t! Glad you are Ok so far Coleen, long may it last, all the best for yoiur treatment.
When I was on FEC I did now and again get a lovely red glow for a day or so then would subside. Think it is the norm really.
Yes this sounds very familiar! Had 4 taxols and 4 ec finishing in Feb. I was told it was the steroids causing it.
Your post brought back memories! Was known as rudolph whilst going through chemo. So don't worry, and wish you luck with the rest of your treatment.
Hello everyone, This is my 3rd day after my 1st FEC. So far so good .
Other than for this amazing tomato coloured face!! Lovely!
Has anyone else experienced this? I must say I do have very fair skin and even 5 mins in the sun would have me go this colour.
The soles of my feet feel as though they have been toasted too!!
Best wishes to all